# SDR QMLA2016061816065

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N509CF
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 4,714 hours, 15,314 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110106440
- Part serial: 78407435
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SMELLED ELECTRICAL FIRE, SMELLED AND SAW SMOKE COME FROM BEHIND GPS UNIT.
